# SDR SWAA2012121010370

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 50,060 hours, 39,915 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 50203
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION --FUEL CROSSFEED VALVE LIGHT ILLUMINATED.  BRIGHT WITH CROSSFEED VALVE SELECTOR IN BOTH CLOSED OR OPEN.   REMOVED AND REPLACED FUEL CROSSFEED VALVE C
